Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 72, NWS Northern Indiana

July 9, 2020Allen County, Putnam County, Van Wert County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 9, 2020, 5:04 PM EDT for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 5:04 PM EDT (21:04 UTC)
Expired
Jul 9, 2020, 5:44 PM EDT
In force
40 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 122 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 5:17 PM EDTTSTM WND DMG2 N Jonestown, OHPHOTO OF LARGE TREE SNAPPED ABOUT 6-10 FEET FROM THE BASE. ROT VISIBLE. EM REPORTS NUMEROUS TREES AND LARGE BRANCHES DOWN IN THIS GENERAL AREA.
Jul 9, 5:18 PM EDTTSTM WND DMGJonestown, OHBARN ROOF BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
689 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

549 
WUUS53 KIWX 092104
SVRIWX
OHC003-137-161-092200-
/O.NEW.KIWX.SV.W.0072.200709T2104Z-200709T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
504 PM EDT Thu Jul 9 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Southwestern Putnam County in west central Ohio...
  Eastern Van Wert County in west central Ohio...
  West central Allen County in west central Ohio...

* Until 600 PM EDT.

* At 504 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles west of Ottoville to 6 miles west of Delphos
  to 6 miles east of Ohio City, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Delphos, Ottoville, Middle Point, Fort Jennings, Venedocia, Elgin,
  Southworth, Wetzel and Jonestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4073 8433 4073 8456 4076 8456 4099 8449
      4099 8434 4101 8434 4101 8430 4089 8430
TIME...MOT...LOC 2104Z 228DEG 11KT 4092 8445 4081 8446 4074 8450 

HAIL...0.75IN
WIND...60MPH
 
$$

MARSILI
3 follow-up statements
488 
WWUS53 KIWX 092125
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
525 PM EDT Thu Jul 9 2020

OHC003-137-161-092200-
/O.CON.KIWX.SV.W.0072.000000T0000Z-200709T2200Z/
Putnam OH-Van Wert OH-Allen OH-
525 PM EDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN PUTNAM...EASTERN VAN WERT AND WEST CENTRAL ALLEN
COUNTIES...

At 524 PM EDT, severe thunderstorms were located along a line
extending from near Ottoville to Delphos to 6 miles east of Ohio
City, moving east at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Delphos, Ottoville, Middle Point, Fort Jennings, Venedocia, Elgin,
Southworth, Wetzel and Jonestown.

Emergency management reported large tree branches and power lines 
down on the east side of Van Wert as the storms passed through.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4073 8433 4073 8456 4076 8456 4099 8449
      4099 8434 4101 8434 4101 8430 4089 8430
TIME...MOT...LOC 2124Z 259DEG 7KT 4088 8436 4084 8436 4074 8450 

HAIL...0.75IN
WIND...60MPH
 
$$

MARSILI
397 
WWUS53 KIWX 092134
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
534 PM EDT Thu Jul 9 2020

OHC003-137-161-092200-
/O.CON.KIWX.SV.W.0072.000000T0000Z-200709T2200Z/
Putnam OH-Van Wert OH-Allen OH-
534 PM EDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN PUTNAM...SOUTHEASTERN VAN WERT AND WEST CENTRAL
ALLEN COUNTIES...

At 534 PM EDT, severe thunderstorms were located along a line
extending from near Ottoville to Delphos to 6 miles east of Ohio
City, moving northeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Delphos, Ottoville, Middle Point, Fort Jennings, Venedocia, Elgin,
Southworth and Jonestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4073 8433 4073 8453 4076 8453 4085 8446
      4096 8434 4097 8432 4097 8430 4089 8430
TIME...MOT...LOC 2134Z 228DEG 11KT 4089 8435 4085 8435 4075 8449 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
060 
WWUS53 KIWX 092144
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
544 PM EDT Thu Jul 9 2020

OHC003-137-161-092153-
/O.CAN.KIWX.SV.W.0072.000000T0000Z-200709T2200Z/
Putnam OH-Van Wert OH-Allen OH-
544 PM EDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUTNAM...
SOUTHEASTERN VAN WERT AND WEST CENTRAL ALLEN COUNTIES IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds to 40 to 50 mph and heavy rain 
are still possible with these thunderstorms through 600 PM EDT.

LAT...LON 4073 8433 4073 8453 4076 8453 4085 8446
      4096 8434 4097 8432 4097 8430 4089 8430
TIME...MOT...LOC 2142Z 228DEG 11KT 4091 8433 4087 8433 4077 8447 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:24 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 9, 3:24 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
324 PM EDT Thu Jul 9 2020

.SYNOPSIS...
Issued at 1256 PM EDT Thu Jul 9 2020

This afternoon will be hot, with high temperatures climbing into
the 90s. Heat indices will range from the mid to upper 90s, with
some areas seeing values just over 100. Widely scattered showers
and thunderstorms are expected otherwise this afternoon, with
locally heavy rain and gusty winds possible with stronger storms.
Higher chances for showers and storms arrive later tonight into
Friday. Highs tomorrow into the upcoming weekend will reach the
mid to upper 80s.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 304 PM EDT Thu Jul 9 2020

Convection has been a little slow to develop over the area today
mostly due to a lack of upper forcing and lowers dewpoints. Recent
regional radar and satellite imagery has shown a few storms try to
initiate, but think we are still an hour or two before storms
really start to develop across the area. This initial round of
storms should be similar to previous day storms due to weak shear
and strong instability. A strong to severe storm can't be ruled
out with damaging wind gusts in the form of downburst as well as
torrential rainfall bring the primary hazards.

Late this evening and into the overnight hours models continue to
show the MCS over E IA/NW IL progressing eastwards in response to
the closed upper low over western IA. Models show this MCS reaching
our western zones between 02z and 04z which is not the best timing
for severe weather to occur. With that being said, enough low level
moisture and residual heating should result in MLCAPE around 1500
initially before dropping to around 1000 J/kg towards 06z. Deep
shear also won't be terrible, but still holds around 20kt.
Considering these factors agree with the Marginal area in the SPC
Day 1 Outlook (generally west of HWY 31) as damaging wind gusts
would be possible across the western zones as this decaying MCS
moves in. Further east, the environment will be less favorable
for storm organization and thus chances for severe weather are
low, but a rogue gust can't be ruled out. Could see a lull in
convective activity overnight as low level stability increases,
but can't be ruled out given the upper forcing from the
approaching low.

Upper low slowly moves across central Lake Michigan and into lower
Michigan over the course of the day Friday. This will help to re-
initiate convection throughout the morning and midday hours, but
should see the greatest develop occur during the afternoon. This
will correspond with a reinforcing cold/cool front catching up to
the low. This should happen around the time as storms are moving
across far NE IN/NW OH/SE lower MI. Wouldn't be surprised to see a
strong to marginally storm at this point if we can get a few
breaks in the cloud cover earlier in the day. The NAM is the most
aggressive with this possibility and spreads MLCAPE around 2000
J/kg over the far eastern zones. Regardless, storms should
continue to march eastward with time.

&&

.LONG TERM...(Friday Night through Thursday)
Issued at 304 PM EDT Thu Jul 9 2020

Models still differ with respect to end time of storms Friday night
into Saturday. Went with a middle of the road solution which clears
storms out of the area after 06z Saturday. This should lead to a
mostly dry Saturday with NW flow aloft. An embedded low within  NW
flow aloft, could spark a few storms Saturday night, but better
confidence is storms spreading across the area over the course of
the day Sunday. At this point, severe weather is not anticipated.
There is the possibility of a lingering storm at the start of the
day on Monday before the pattern turns warmer and drier through the
middle of next week as the southwestern US ridge builds back
towards the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1256 PM EDT Thu Jul 9 2020

Once again cannot rule out widely scattered convection this
afternoon, though northern Indiana appears to be in a relative
moisture/instability minimum. This could limit coverage when
compared to previous days, though will still retain a token VCTS
mention 19-00z given the environment. Dry/VFR otherwise this
evening before an upstream shortwave and frontal boundary bring
increasing chances for showers/storms into KSBN by later tonight,
and KFWA toward or shortly after daybreak tomorrow.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT this evening for INZ009-017-018-
     023>027-032>034.

MI...NONE.
OH...Heat Advisory until 9 PM EDT this evening for OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...CM
LONG TERM...CM
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 9, 3:33 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
333 PM EDT Thu Jul 9 2020

INZ004>008-012>016-020-022-MIZ078>081-101945-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-Starke-Pulaski-Marshall-
Fulton IN-Kosciusko-White-Cass IN-Cass MI-St. Joseph MI-Branch-
Hillsdale-
333 PM EDT Thu Jul 9 2020 /233 PM CDT Thu Jul 9 2020/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

There are chances for thunderstorms this afternoon and overnight. A
few storms could be strong to severe, with gusty winds and heavy
rain the main threat. The best chance for these stronger storms will
be late this evening, west of US 31.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There are chances for showers and thunderstorms throughout the day
Friday and once again Sunday. A few storms could be strong to
marginally severe Friday with with gusty winds and heavy rain the
primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025-
101945-
De Kalb-Whitley-Allen IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
333 PM EDT Thu Jul 9 2020

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There are chances for thunderstorms this afternoon and overnight. A
few storms could be strong to severe, with gusty winds and heavy
rain the main threat. The best chance for these stronger storms will
be late this evening, west of US 31.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There are chances for showers and thunderstorms throughout the day
Friday and once again Sunday. A few storms could be strong to
marginally severe Friday with with gusty winds and heavy rain the
primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-101945-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
333 PM EDT Thu Jul 9 2020

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

There are chances for showers and thunderstorms today and tonight. A
few storms may produce wind gusts in excess of 30 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There are chances for showers and thunderstorms Friday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003-MIZ077-101945-
La Porte-Berrien-
333 PM EDT Thu Jul 9 2020 /233 PM CDT Thu Jul 9 2020/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

There are chances for thunderstorms this afternoon and overnight. A
few storms could be strong to severe, with gusty winds and heavy
rain the main threat. The best chance for these stronger storms will
be late this evening, west of US 31.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There are chances for showers and thunderstorms throughout the day
Friday and once again Sunday. A few storms could be strong to
marginally severe Friday with with gusty winds and heavy rain the
primary threats.

There is also a moderate swim risk for Lake Michigan beaches along
Berrien and La Porte counties Friday afternoon. Breaking waves and
currents are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 9, 4:04 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Northern Indiana
404 PM EDT Thu Jul 9 2020

OHZ016-025-092045-
Allen-Putnam-
404 PM EDT Thu Jul 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND
NORTHEASTERN ALLEN COUNTIES...

At 403 PM EDT, a strong thunderstorm was located near Lima, moving
northeast at 5 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lima, Bluffton, Columbus Grove, Pandora, Cairo, Beaverdam, Slabtown
and Rockport.

This includes Interstate 75 between mile markers 128 and 141.

Torrential rainfall is also occurring with this storm that may lead
to localized flooding.

Seek shelter until this storm passes.

&&

LAT...LON 4072 8401 4082 8418 4100 8403 4094 8388
      4079 8388
TIME...MOT...LOC 2003Z 244DEG 5KT 4082 8403

HAIL...0.25IN
WIND...50MPH

MARSILI
Local storm report, Jul 9, 4:40 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 PM EDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLASH FLOOD      1 SE CAIRO              40.82N 84.08W
07/09/2020                   ALLEN              OH   TRAINED SPOTTER

            WATER RUSHING OVER THE ROAD ON US 30.

&&

BROWN
Special weather statement, Jul 9, 4:48 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Northern Indiana
448 PM EDT Thu Jul 9 2020

OHZ025-092145-
Allen-
448 PM EDT Thu Jul 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN COUNTY...

At 447 PM EDT, a strong thunderstorm was located over Waynesfield, or
8 miles southeast of Fort Shawnee, moving northeast at 10 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Harrod and Westminster.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Seek shelter until these storm pass.

&&

LAT...LON 4064 8407 4085 8388 4065 8388
TIME...MOT...LOC 2047Z 215DEG 9KT 4063 8398

HAIL...0.25IN
WIND...50MPH

MARSILI
Local storm report, Jul 9, 4:51 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     2 ESE CAIRO             40.82N 84.05W
07/09/2020  M50 MPH          ALLEN              OH   TRAINED SPOTTER

            ROOFTOP ANEMOMETER. TREE BRANCH DOWN AS
            WELL.

&&

BROWN
Local storm report, Jul 9, 4:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 WSW CAIRO             40.83N 84.10W
07/09/2020                   ALLEN              OH   TRAINED SPOTTER

            PART OF TREE DOWN ON MOBILE HOME. TIME
            ESTIMATED FROM RADAR.

&&

BROWN
Special weather statement, Jul 9, 4:57 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Northern Indiana
457 PM EDT Thu Jul 9 2020

OHZ016-024-092200-
Putnam-Van Wert-
457 PM EDT Thu Jul 9 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PUTNAM AND
EASTERN VAN WERT COUNTIES...

At 456 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Van Wert to near Ohio City. Movement
was northeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Van Wert, Delphos, Ottoville, Middle Point, Venedocia, Elgin, Wetzel
and Jonestown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Seek shelter until these storms pass.

&&

LAT...LON 4082 8436 4082 8440 4075 8440 4074 8458
      4093 8455 4100 8429
TIME...MOT...LOC 2056Z 235DEG 8KT 4091 8449 4075 8452

HAIL...0.25IN
WIND...40MPH

MARSILI

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 3:21 PM EDTSpecial Weather StatementIWXAllen39 min
Jul 9, 4:04 PM EDTSpecial Weather StatementIWXAllen41 min
Jul 9, 4:17 PM EDTAreal Flood AdvisoryIWXAllen28 min
Jul 9, 4:38 PM EDTFlash Flood WarningIWXAllen3 hr
Jul 9, 4:48 PM EDTSpecial Weather StatementIWXAllen57 min
Jul 9, 4:57 PM EDTSpecial Weather StatementIWXVan Wert63 min
Jul 9, 5:32 PM EDTSpecial Weather StatementIWXDefiance43 min
Jul 9, 5:39 PM EDTSpecial Weather StatementIWXPutnam51 min
Jul 9, 5:46 PM EDTSpecial Weather StatementIWXAllen59 min
Jul 9, 6:12 PM EDTSevere Thunderstorm WarningIWXAllen27 min
Jul 9, 6:14 PM EDTSpecial Weather StatementIWXHenry31 min
Jul 9, 6:41 PM EDTSpecial Weather StatementIWXDefiance34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.